Volume 9, no. 2Pages 124 - 129

On a Heat and Mass Transfer Model for the Locally Inhomogeneous Initial Data

T.Sh. Kal'menov, G.D. Arepova
We consider a model case of the problem of heat diffusion in a homogeneous body with a special initial state. The peculiarity of this initial state is its local inhomogeneity. That is, there is a closed domain Omega inside a body, the initial state is constant out of the domain. Mathematical modelling leads to the problem for a homogeneous multi-dimensional diffusion equation. We construct the boundary conditions on the boundary of the domain Omega, which can be characterized as 'transparent' boundary conditions. We separately consider a special case - a model of redistribution of heat in a uniform linear rod, the side surface of which is insulated in the absence of (internal and external) sources of heat and of locally inhomogeneous initial state.
Full text
diffusion equation; homogeneous body; initial state; local inhomogeneity; transparent boundary conditions.
1. Kal'menov T.Sh., Suragan D. On Spectral Problems for the Volume Potential. Doklady Mathematics, 2009, vol. 80, no. 2, pp. 646-649. DOI: 10.1134/S1064562409050032
2. Kal'menov T.Sh., Suragan D. A Boundary Condition and Spectral Problems for the Newton Potential. Operator Theory: Advances and Applications, 2010, vol. 216, pp. 187-210.
3. Kal'menov T.Sh., Suragan D. Transfer of Sommerfeld Radiation Conditions to the Boundary of a Bounded Domain. Computational Mathematics and Mathematical Physics, 2012, vol. 52, no. 6, pp. 1063-1068. (in Russian)
4. Kal'menov T.Sh., Tokmagambetov N.E. On a Nonlocal Boundary Value Problem for the Multidimensional Heat Equation in a Noncylindrical Domain. Siberian Mathematical Journal, 2013, vol. 54, no. 6, pp. 1023-1028. DOI: 10.1134/S0037446613060086
5. Kal'menov T.Sh., Arepova G.D. [On Boundary Onditions for the Linear Integral Operators]. Doklady Adygeyskoy (Cherkesskoy) mezhdunarodnoy akademii nauk [Reports of Adyghe (Circassian) International Academy of Sciences], 2015, vol. 17, no. 4, pp. 34-41.
6. Vladimirov V.S. Equations of Mathematical Physics. Moscow, Nauka, 1976.